# SDR ASAA2018112027087

- Difficulty date: November 20, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 44,902 hours, 13,357 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 1851M36P10
- Part serial: GRTA9703
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 44,895 hours, 13,355 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 ENG WOULD NOT START, START VALVE LIGHT (OPEN) ILLUMINATED NORMALLY W/ LEFT SIDE DUCT PRESSURE BUT NO N2. GROUNDED - YES. REMOVED AND REPLACED NR 1 ENG STARTER IAW AMM 80-11-01-400-801 OPS TEST NRML AGB DRIVE PAD + CHIP DETECTOR LEAK CK GOOD.
